Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 9, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Feb 3, 2012, 4:55 PM CST for Love County, Marshall County, Oklahoma. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 3, 2012, 4:55 PM CST (22:55 UTC)
- Expired
- Feb 3, 2012, 6:00 PM CST
- In force
- 65 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Love County, OK, Marshall County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 144 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 3, 5:52 PM CST | HAIL 1 | Thackerville, OK | HWY 77 IN TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 3, 12:26 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 717 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 493 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
924
WUUS54 KOUN 032255
SVROUN
OKC085-095-040000-
/O.NEW.KOUN.SV.W.0009.120203T2255Z-120204T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
455 PM CST FRI FEB 3 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...
EASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 600 PM CST
* AT 455 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF
MARIETTA TO 11 MILES WEST OF THACKERVILLE...MOVING NORTHEAST AT 20
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE LEBANON...MADILL...MARIETTA...
OAKLAND...SOUTHEASTERN LAKE MURRAY...THACKERVILLE...WESTERN LAKE
TEXOMA AND WILLIS.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 4 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3377 9720 3381 9722 3386 9718 3391 9720
3386 9726 3387 9730 3381 9739 3405 9715
3413 9672 3386 9678 3387 9683 3384 9686
3395 9692 3393 9698 3388 9698 3380 9708
3374 9708 3371 9711 3371 9715
TIME...MOT...LOC 2255Z 247DEG 18KT 3398 9712 3382 9732
$$3 follow-up statements
153
WWUS54 KOUN 032322
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
522 PM CST FRI FEB 3 2012
OKC085-095-040000-
/O.CON.KOUN.SV.W.0009.000000T0000Z-120204T0000Z/
LOVE OK-MARSHALL OK-
522 PM CST FRI FEB 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR WESTERN MARSHALL AND EASTERN LOVE COUNTIES...
AT 523 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF OAKLAND TO
MARIETTA...MOVING NORTHEAST AT 25 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE LEBANON...MADILL...MARIETTA...
OAKLAND...SOUTHERN LAKE MURRAY...THACKERVILLE...WESTERN LAKE TEXOMA
AND WILLIS.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 4 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3381 9722 3384 9718 3389 9718 3391 9723
3386 9726 3395 9724 3405 9715 3413 9672
3386 9678 3387 9683 3385 9686 3394 9691
3393 9698 3388 9698 3380 9708 3374 9708
3371 9711 3371 9715
TIME...MOT...LOC 2323Z 247DEG 23KT 3409 9687 3393 9707
$$
30828
WWUS54 KOUN 032341
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
541 PM CST FRI FEB 3 2012
OKC085-095-040000-
/O.CON.KOUN.SV.W.0009.000000T0000Z-120204T0000Z/
LOVE OK-MARSHALL OK-
541 PM CST FRI FEB 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR WESTERN MARSHALL AND EASTERN LOVE COUNTIES...
AT 541 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES WEST OF THACKERVILLE...MOVING NORTHEAST AT 30
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE LEBANON...MADILL...MARIETTA...
OAKLAND...SOUTHERN LAKE MURRAY...THACKERVILLE...WESTERN LAKE TEXOMA
AND WILLIS.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 4 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3381 9722 3384 9718 3389 9718 3391 9723
3386 9726 3395 9724 3405 9715 3413 9672
3386 9678 3387 9683 3385 9686 3394 9691
3393 9698 3388 9698 3380 9708 3374 9708
3371 9711 3371 9715
TIME...MOT...LOC 2341Z 241DEG 25KT 3381 9717
$$
30045
WWUS54 KOUN 032358
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
558 PM CST FRI FEB 3 2012
OKC085-095-040008-
/O.EXP.KOUN.SV.W.0009.000000T0000Z-120204T0000Z/
LOVE OK-MARSHALL OK-
558 PM CST FRI FEB 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARSHALL AND EASTERN
LOVE COUNTIES WILL EXPIRE AT 600 PM CST...
THE STORM HAS MOVED OUT OF THE AREA. SMALL HAIL MAY STILL OCCUR
AROSS SOUTHEAST PORTIONS OF LOVE COUNTY THROUGH 615 PM.
LAT...LON 3381 9722 3384 9718 3389 9718 3391 9723
3386 9726 3395 9724 3405 9715 3413 9672
3386 9678 3387 9683 3385 9686 3394 9691
3393 9698 3388 9698 3380 9708 3374 9708
3371 9711 3371 9715
TIME...MOT...LOC 2358Z 251DEG 26KT 3384 9701
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 3:38 PM CST, 1 hour 17 minutes earlier.
Area forecast discussion, Feb 3, 3:38 PM CST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 338 PM CST FRI FEB 3 2012 .DISCUSSION... STORM SYSTEM THAT HAS BROUGHT PARTS OF THE AREA RAIN OVER THE LAST DAY OR SO WILL CONTINUE TO PUSH EAST AND NORTHEAST TONIGHT AND SATURDAY. ALTHOUGH SOME STRONG/SEVERE STORMS REMAIN POSSIBLE THIS EVENING ACROSS SOUTHEAST OKLAHOMA... PRECIP SHOULD END MOST AREAS TONIGHT WITH A FEW LINGERING SHOWERS ACROSS THE NORTH. COOLER AIRMASS WILL FILTER SOUTH IN THE STORMS WAKE WITH MORE SEASONAL TEMPS FOR THE WEEKEND. GUSTY NORTHWEST WINDS WILL PERSIST ON SATURDAY... ELEVATING FIRE WEATHER CONCERNS A BIT. OTHERWISE QUIET THROUGH EARLY NEXT WEEK. ANOTHER REINFORCING SHOT OF COOLER AIR WILL MOVE INTO THE AREA BY THE MIDDLE OF NEXT WEEK. A RESIDUAL PIECE OF MID LEVEL ENERGY LEFT BEHIND BY THE CURRENT STORM SYSTEM WILL MOVE ACROSS IN THE WAKE OF THE COOLER AIR EARLY NEXT WEEK. THIS WILL GIVE AT LEAST A SLIGHT CHANCE FOR A FEW SHOWERS AND PERHAPS SOME LIGHT SNOW IF THE MORE AGGRESSIVE ECMWF IS RIGHT. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 36 50 30 48 / 20 10 10 10 HOBART OK 34 52 27 47 / 10 0 0 0 WICHITA FALLS TX 38 56 33 51 / 10 0 10 10 GAGE OK 29 47 29 44 / 10 0 0 0 PONCA CITY OK 37 49 30 45 / 50 10 10 0 DURANT OK 43 57 34 51 / 60 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/11
Hazardous weather outlook, Feb 3, 4:50 PM CST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
450 PM CST FRI FEB 3 2012
OKZ004>048-050>052-TXZ083>090-041300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
450 PM CST FRI FEB 3 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS PORTIONS OF OKLAHOMA.
LOCATION...
THE RISK AREA COVERS LOCATIONS EAST OF A LINE EXTENDING FROM
WAURIKA...TO DUNCAN...TO SHAWNEE...TO PRAGUE.
TIMING...
THE RISK OF SEVERE STORMS IS EXPECTED TO LAST UNTIL ABOUT 9 PM.
IMPACTS...
THE MAIN IMPACTS WILL BE HAIL UP THE SIZE OF GOLFBALLS AND WIND
GUSTS OF 65 MPH. HOWEVER...THE STRONGEST STORMS MAY BE ABLE TO
PRODUCE BRIEF TORNADOES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO THIS
EVENING.
DISCUSSION...
STRONG VERTICAL WIND SHEAR...ALONG WITH MODEST AMOUNTS OF
INSTABILITY...WILL RESULT IN MAINLY A RISK OF LARGE HAIL AND STRONG
WINDS. HOWEVER...A BRIEF TORNADO CANNOT BE RULED OUT. THE WIND SHEAR
WILL AND INSTABILITY WILL BOTH WEAKEN SLOWLY WITH TIME...AND THE
SEVERE RISK IS EXPECTED TO END LATE THIS EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST SATURDAY FEB 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SATURDAY.
CMSIn the hours before
Local storm report, Feb 3, 3:55 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
355 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL WAURIKA 34.17N 98.00W
02/03/2012 E1.00 INCH JEFFERSON OK AMATEUR RADIO
&&
JPIKESpecial weather statement, Feb 3, 3:58 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
358 PM CST FRI FEB 3 2012
OKZ028>030-040-032215-
CLEVELAND OK-GARVIN OK-MCCLAIN OK-POTTAWATOMIE OK-
358 PM CST FRI FEB 3 2012
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...GARVIN...MCCLAIN
AND POTTAWATOMIE COUNTIES.
AT 358 PM CST...STRONG THUNDERSTORMS WERE LOCATED 3 MILES NORTH OF
WAYNE AND 10 MILES WEST OF ANTIOCH...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3466 9738 3466 9756 3468 9756 3468 9766
3501 9735 3506 9700Local storm report, Feb 3, 3:59 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 1 S ADDINGTON 34.23N 97.97W
02/03/2012 E1.00 INCH JEFFERSON OK TRAINED SPOTTER
HWY 81
&&
DWSpecial weather statement, Feb 3, 4:28 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
428 PM CST FRI FEB 3 2012
OKZ050-032245-
LOVE OK-
428 PM CST FRI FEB 3 2012
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOVE COUNTY.
AT 428 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER BURNEYVILLE...
MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3394 9745 3408 9714 3387 9699 3382 9721
3384 9720 3384 9718 3390 9720 3391 9723
3386 9726 3387 9730 3382 9737Special weather statement, Feb 3, 4:45 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 445 PM CST FRI FEB 3 2012 OKZ030-031-032300- POTTAWATOMIE OK-SEMINOLE OK- 445 PM CST FRI FEB 3 2012 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR POTTAWATOMIE AND SEMINOLE COUNTIES. AT 445 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF BROOKSVILLE...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3535 9663 3516 9653 3503 9695 3520 9703
Special weather statement, Feb 3, 4:46 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
446 PM CST FRI FEB 3 2012
OKZ050-032300-
LOVE OK-
446 PM CST FRI FEB 3 2012
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOVE COUNTY.
AT 446 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES NORTHWEST OF MARIETTA TO 8 MILES SOUTHWEST OF BURNEYVILLE...
MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3377 9720 3381 9722 3384 9718 3391 9720
3390 9724 3386 9726 3387 9730 3381 9737
3381 9742 3405 9721 3403 9697 3384 9704
3380 9708 3371 9710 3371 9715The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 8:38 PM CST | Special Weather Statement | OUN | Ellis, Roger Mills, Woodward | 37 min |
| Feb 2, 9:18 PM CST | Special Weather Statement | OUN | Woods | 27 min |
| Feb 2, 9:23 PM CST | Severe Thunderstorm Warning | OUN | Woods, Woodward | 52 min |
| Feb 2, 9:37 PM CST | Special Weather Statement | OUN | Ellis | 23 min |
| Feb 2, 10:07 PM CST | Severe Thunderstorm Warning | OUN | Woods | 38 min |
| Feb 2, 10:09 PM CST | Special Weather Statement | OUN | Ellis | 21 min |
| Feb 2, 10:41 PM CST | Special Weather Statement | OUN | Woodward | 19 min |
| Feb 2, 11:05 PM CST | Special Weather Statement | OUN | Ellis, Woods, Woodward | 25 min |
| Feb 2, 11:11 PM CST | Severe Thunderstorm Warning | OUN | Woods, Woodward | 49 min |
| Feb 2, 11:50 PM CST | Special Weather Statement | OUN | Ellis | 25 min |
| Feb 3, 12:15 AM CST | Special Weather Statement | OUN | Ellis, Woods, Woodward | 30 min |
| Feb 3, 12:33 AM CST | Areal Flood Advisory | OUN | Harper, Woods, Woodward | 4 hr |
| Feb 3, 12:48 AM CST | Special Weather Statement | OUN | Woods | 27 min |
| Feb 3, 12:57 AM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 48 min |
| Feb 3, 2:04 AM CST | Special Weather Statement | OUN | Roger Mills | 26 min |
| Feb 3, 2:36 AM CST | Special Weather Statement | OUN | Alfalfa, Grant, Major | 24 min |
| Feb 3, 3:31 AM CST | Special Weather Statement | OUN | Custer, Dewey, Grant, Major | 29 min |
| Feb 3, 4:22 AM CST | Special Weather Statement | OUN | Garfield, Kay | 23 min |
| Feb 3, 4:53 AM CST | Special Weather Statement | OUN | Kay, Noble | 37 min |
| Feb 3, 8:23 AM CST | Special Weather Statement | OUN | Dewey | 37 min |
| Feb 3, 8:50 AM CST | Special Weather Statement | OUN | Major | 25 min |
| Feb 3, 8:52 AM CST | Special Weather Statement | OUN | Dewey | 23 min |
| Feb 3, 9:17 AM CST | Special Weather Statement | OUN | Major | 28 min |
| Feb 3, 12:40 PM CST | Special Weather Statement | OUN | Comanche | 20 min |
| Feb 3, 12:54 PM CST | River Flood Warning | OUN | Major, Woods, Woodward | 7 hr |
| Feb 3, 1:08 PM CST | Special Weather Statement | OUN | Comanche | 22 min |
| Feb 3, 1:29 PM CST | Special Weather Statement | OUN | Oklahoma | 16 min |
| Feb 3, 1:41 PM CST | Special Weather Statement | OUN | Coal | 19 min |
| Feb 3, 1:45 PM CST | Special Weather Statement | OUN | Oklahoma | 15 min |
| Feb 3, 2:03 PM CST | Special Weather Statement | OUN | Oklahoma | 27 min |
| Feb 3, 2:04 PM CST | Special Weather Statement | OUN | Caddo | 26 min |
| Feb 3, 2:19 PM CST | Special Weather Statement | OUN | Grady | 26 min |
| Feb 3, 2:41 PM CST | Special Weather Statement | OUN | Cotton | 19 min |
| Feb 3, 2:57 PM CST | Special Weather Statement | OUN | Stephens | 18 min |
| Feb 3, 3:01 PM CST | Special Weather Statement | OUN | Pottawatomie | 14 min |
| Feb 3, 3:13 PM CST | Special Weather Statement | OUN | McClain, Stephens | 17 min |
| Feb 3, 3:14 PM CST | Special Weather Statement | OUN | Seminole | 16 min |
| Feb 3, 3:32 PM CST | Special Weather Statement | OUN | Seminole | 28 min |
| Feb 3, 3:34 PM CST | Special Weather Statement | OUN | Jefferson, Stephens | 26 min |
| Feb 3, 3:35 PM CST | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 55 min |
| Feb 3, 3:58 PM CST | Special Weather Statement | OUN | Garvin | 17 min |
| Feb 3, 4:28 PM CST | Special Weather Statement | OUN | Love | 17 min |
| Feb 3, 4:45 PM CST | Special Weather Statement | OUN | Pottawatomie, Seminole | 15 min |
| Feb 3, 4:46 PM CST | Special Weather Statement | OUN | Love | 14 min |
| Feb 3, 5:00 PM CST | Special Weather Statement | OUN | Seminole | 15 min |
| Feb 3, 5:09 PM CST | Severe Thunderstorm Warning | OUN | Seminole | 26 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.